×

zbMATH — the first resource for mathematics

Hilbert space is homeomorphic to the countable infinite product of lines. (English) Zbl 0137.09703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[2] S. Banach, Théorie des opérations linéaires. Monografie Matematyczne, Warsaw, 1932. · JFM 58.0420.01
[3] C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 56 (1964/1965), 251 – 288. · Zbl 0138.37404
[4] C. Bessaga and A. Pełczyński, Some remarks on homeomorphisms of \?-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 265 – 270. · Zbl 0103.32801
[5] M. Fréchet, Les éspaces abstraits, Paris, 1928. · JFM 54.0614.02
[6] M. I. Kadec, On topological equivalence of separable Banach spaces, Dokl. Akad. Nauk. SSSR (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.